# SDR SWAA2015090143398

- Difficulty date: August 30, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 44,513 hours, 20,692 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33016
- Part serial: D01294
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, DURING APPROACH, LANDING GEAR HANDLE WOULD NOT MOVE FROM THE OFF POSITION.  CYCLED, NO HELP.  R & R LANDING GEAR CONTROL LEVER MODULE IAW AMM.
